2022 AFSA 1st General Meeting

Dates: May 26, 2022 – May 28, 2022 (Plenary meetings are held on May 27 and 28 only)
Meeting Style: Hybrid style with both in-person and online via Zoom
Location: National Institute of Informatics, 12th-floor conference room (Jimbocho, Chiyoda-ku, Tokyo)
On May 28 (Sat.), the main entrance of the Academic Center where the National Institute of Informatics is located is not open, so please enter through the service entrance (to the right of the main entrance).
Eligible participants: AFSA’s principal investigators, AFSA’s research assistants, AFSA’s research collaborators, and other interested parties
Admission: Free (registration in advance or on the day is required)

How to participate via Zoom: The Zoom ID will be provided to those who register.
Registration site:
http://afsa.jp/uktk/2022/0527_AFSAgeneralmeeting2022spring/

Program

May 26 (Thu), Afternoon
 Each planned research group will set up individual information exchange meetings. Each group will provide the style of meetings (online/in-person), location, and time individually.
 Please join a planned research group you belong to or whose theme is closest to yours.
 A01: (Meeting Information: TBA)
 A02: (Meeting Information: TBA)
 B01: (Meeting Information: TBA)
 B02: (Meeting Information: TBA)
 B03: (Meeting Information: TBA)
 B04: Research Proposal Exchange Meeting 15:00- (in-person) (please get in touch with the group leader)
(NII will prepare three venues for the main, sub, and advisory sessions. Also, Kanda-lab can be used.)


May 27 (Fri.)
(Those who will leave on Friday morning from distant places and participate in-person will use for travel time.)
9:30 – 11:30 Pre-event discussions
       Introduction and discussion of open problems x 2
13:15 – 13:25 Opening greeting from the representative and business contacts
13:25 – 14:10 Invited Lecture (1) by Dr. Mihoko Otake (Team Leader, RIKEN AIP)
     「語彙量から見た認知症予防」(“Dementia Prevention from the Viewpoint of Vocabulary Size” )
14:10 – 14:30 Break
14:30 – 14:55 Recent progress in entire AFSA (Minato)
14:55 – 15:15 Group A01 “New Problem Formulation on Next Generation Informatics and Researches on their Algorithms”
       Status Report (Prof. Uno) (20 min.)
15:15-15:35 Group A02 “Socially-Oriented Algorithm Implementation”
       Status report (Dr. Yasuda ?) (20 minutes)
15:35 – 15:55 Group B01 “Algorithmic Foundations Based on Large-Scale Discrete Structures”
       Status Report(Prof. Horiyama?) (20 minutes)
15:55 – 16:15 Break
16:15 – 16:35 Group B02 “New Computational Models for Algorithms and Discrete Optimization”
       Status Report (Prof. Kawarabayashi?) (20 minutes)
16:35 – 16:55 Group B03 “Creation of Innovative Foundations to Bridge Theory and Practice of Quantum Algorithms”
       Current status report(Prof. Yamashita)(20min)
16:55 – 17:15 Group B04 “Exploration and Development of the Basic Theory of Algorithms”
       Recent status report (Prof. Ono) (20 min.)
17:15 – 17:25 Commemoration photo, business contacts
17:25 – 18:00 Free discussion time (Participants via Zoom will use breakout sessions)
18:00 Closing (For dinner, on your own)


May 28 (Sat.)
9:30 – 9:35 Opening of the 2nd day, business contacts
9:35 – 10:20 Invited Lecture (2) by Prof. Tasuku Soma (MIT / JSPS Overseas Postdoctoral Fellow)
      「MITポスドク体験記 ―コロナ禍の海外留学―」(“MIT Postdoctoral Fellowship Experience — Study Abroad amid COVID-19 pandemic –“)
10:20 – 10:35 Commemoration photo, Break
10:35 – 10:55 Poster Sessions and Flash Talks
10:55 – 12:00 Hybrid Poster Sessions (6 – 7 posters?)
12:00 – 13:30 Lunch break (breakout rooms available)
12:30 – 13:30 Advisory meeting (interested parties only, hybrid)
13:30 – 13:45 Poster and Flash Talks
13:45 – 14:50 Hybrid Poster Sessions (6 – 7 posters?)
14:50 – 15:00 Future Outlook (Prof. Minato)
15:00 – 15:10 Closing and dismissal
—-

Please contact: afsa-uketsuke[at]afsa.jp